# SDR AALA202111115034

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737*
- Aircraft serial: 31154
- Aircraft time: 26,924 hours, 11,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG13730
- Condition: Worn
- Location: Zone 800 - Doors
- Part time: 21,014 hours, 8,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR SLIDE GIRT IS FRAYED WORN AND TORN. REMOVED AND REPLACED L2 DOOR SLIDE PACK PER B737-NG AMM 25-66-01-400-801.
